# SDR EE4Y2025112823555

- Difficulty date: November 28, 2025
- Submitted: November 28, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N334NV
- Make and model: Airbus A319-111
- Aircraft serial: 01292
- Aircraft time: 57,420 hours, 35,432 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING GENERAL VISUAL INSPECTION PER ALLEGIANT TASK CARD A32X-ZL-500-03-1-002,A CRACK WAS FOUND ON RH WING FIXED LEADING EDGE SKIN BETWEEN RIB 13 AND RIB 14. REPAIRED RH WING FIXED LEADING EDGE SKIN BETWEEN RIB 13 AND RIB 14, IAW COOPESA EO # COO-EO-2025-23360-R01 AND AIRBUS RDAF 81678276/004/2025 # A AND ALLEGIANT A32X-STR-57ERO-00433.  THIS REPAIR IS MAJOR AND LIMITED TO 6 MONTHS. THIS REPAIR IS COVERED BY COOPESA JOB A1Q255 ITEM 6-1.
